I was taking doxycycline and developed a pressure sensation on the top of my head. I discontinued the doxycycline and a few days later the pressure sensation resolved. I was directed to continue taking the doxycycline and after I took the first pill, I began to get a severe headache and nausea. The headache became so severe I went to the ED. They performed a CT Scan which was normal and a Lumbar Puncture Opening Pressure 22. After the LP, the head pressure resolved for 3 weeks. The head pressure returned and Ive had normal MRI/MRV/MRA/CT Sinus scans. I had 3 more lumbar punctures with no relief. The second OP was 18, third OP was 24. The fourth LP was when I was on diamox and the OP was 14. My ears are constantly popping and my left ear is constantly ringing. I have developed many floaters in my left eye but an eye exam revealed normal optic disks and visual fields. Could this still be a case of Pseudotumor Cerebri?? The head pressure is only slightly relieved by diamox.
Pseudotumor Cerebri is benign intracranial hypertension (BIH). The increased intracranial pressure associated with pseudotumor cerebri can cause swelling of the optic nerve and can result in vision loss. As the pressures are varying and the optic disc is not swollen, the headaches may not be due to the raised tension. It could be due to migraine. Sometimes migraines can cause these odd sensations without an actual headache. If you have blurring of vision, nausea and see some light flashes it could most probably be due to a migraine. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.